Inventiones mathematicae

, Volume 112, Issue 1, pp 23–29

Scalar-flat closed manifolds not admitting positive scalar curvature metrics

  • Akito Futaki
Article

DOI: 10.1007/BF01232424

Cite this article as:
Futaki, A. Invent Math (1993) 112: 23. doi:10.1007/BF01232424

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Akito Futaki
    • 1
    • 2
  1. 1.Max-Planck-Institut für MathematikBonn 3Germany
  2. 2.Department of MathematicsTokyo Institute of TechnologyTokyoJapan